# SDR C2XA04SH540

- Difficulty date: October 23, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N13118
- Make and model: Emb EMB-145XR
- Aircraft serial: 145675
- Aircraft time: 4,964 hours, 2,668 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support
- Part number: 14567419401
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE LEFT MAIN GEAR FORWARD BEARING CAP WAS FOUND TO HAVE ELONGATED BOLT HOLES.  REPLACED THE BEARING CAP IAW 32-10-01.  AIRCRAFT RETURNED TO SERVICE.
